# SDR DL76L071317

- Difficulty date: October 7, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 82,993 hours, 12,491 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 361002290
- Part serial: 1522
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT PNEUMATIC ISOLATION VALVE LIGHT STAYS ON REGARDLESS OF SWITCH POSITION, NO IND OF RT DUCT PRESS CANNOT OPEN START VALVE CANNOT GET N2 ROTATION.  REMOVED AND REPLACED RT ISOLATION VALVE, CYCLED SWITCH SEVERAL TIMES, OPS CHECK NORMAL, DUCT PRESS NORMAL PRESS FOLLOWS VALVE CMD.
